Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Stability and Convergence of Euler's Method for State-Constrained Differential Inclusions

Title data

Baier, Robert ; Chahma, Ilyes Aïssa ; Lempio, Frank:
Stability and Convergence of Euler's Method for State-Constrained Differential Inclusions.
In: SIAM Journal on Optimization. Vol. 18 (2007) Issue 3 . - pp. 1004-1026.
ISSN 1095-7189
DOI: https://doi.org/10.1137/060661867

Review:

Abstract in another language

A discrete stability theorem for set-valued Euler's method with state constraints is proved. This theorem is combined with known stability results for differential inclusions withso-called smooth state constraints. As a consequence, order of convergence equal to 1 is proved for set-valued Euler's method, applied to state-constrained differential inclusions.

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: Special Issue on Variational Analysis and Optimization
Contents:
1. Introduction and preliminaries
2. Stability for the unconstrained case
3. Stability analysis for the state-constrained case
4. Convergence analysis
5. Example
Keywords: Filippov theorem; Set-valued Euler's method; Differential inclusions with state constraints; Stability and convergence of discrete approximations
Subject classification: Mathematics Subject Classification Code: 49J24 (65L20 34K28 34A60)
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 03 Mar 2021 10:57
Last Modified: 25 Mar 2021 06:06
URI: https://eref.uni-bayreuth.de/id/eprint/63623